# SDR 20000912SH008

- Difficulty date: August 15, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Aircraft time: 6,984 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEFORE LANDING, UNSAFE GEAR INDICATION, (LEFT MAIN, NO GREEN, RED STAYED ON).  RECYCLED GEAR AND ALL GREEN LIGHTS ILLUMINATED.  VISUALLY CHECKED GEAR AND SWITCHES.  NO DEFECTS WERE NOTED.  (X)
